# SDR 20010103AP008

- Difficulty date: September 20, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B017851101
- Condition: Cracked
- Location: Fuselage
- Part time: 79,826 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF AFT FUSELAGE INTERNAL RIGHT SIDE WALLS FOUND BENT KICKPLATE AT BS 1800.  AFTER OPENING SIDE WALLS FOUND BS 1800 FRAME CRACK 3.5 INCHES BETWEEN STRINGER 10R AND 11R.  FOUND FRAME STATION 1820 INNER CHORD DENTED BELOW STRINGER 12R.  PERFORMED REPAIR IAW SRM 51-20-01, 51-30-02, 51-10-02, 51-10-00 AND SOPM 20-41-02.  REF BSAA00042.  (M)
